Complete solution of the 4-block H∞ Control problem with infinite and finite α-axis zeros

Citation

Xin, X, Anderson, B & Mita, T 2000, 'Complete solution of the 4-block Hâ?? Control problem with infinite and finite α-axis zeros', International Journal of Robust and Nonlinear Control, vol. 10, no. 2, pp. 59-81.

Year

2000

Field of Research

  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  17 September 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers